# SDR ASAA2014020306769

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 29,409 hours, 8,674 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sight Glass
- Part number: 3352611510
- Condition: Dirty
- Location: Nr 1 Eng Oil Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL QTY SIGHT GLASS IS CLOUDY.  ACFT GROUNDED.  REMOVED, CLEANED & REINSTALLED NR 1 ENGINE OIL QTY SIGHT GLASS IAW AMM 79-11-01-800-801-F00.
